| Model Number |
MMT-723RNAH |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Codes |
Hyperglycemia (1905); Vomiting (2144)
| Date of Event |
07/25/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had two motor error alarms.The customer's boyfriend was on the phone as the paramedics were also there.Customer stated they did not fell well enough to troubleshoot.Customer had the symptoms like vomiting.Customer¿s blood glucose was 253 mg/dl, which was treated with manual injections.The insulin pump will not be returned for analysis.